G-convergence for ordinary differential equations with Peano phaenomenon
Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), p. 65-86
@article{RSMUP_1977__58__65_0,
     author = {Piccinini, Livio Clemente},
     title = {$G$-convergence for ordinary differential equations with Peano phaenomenon},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {58},
     year = {1977},
     pages = {65-86},
     zbl = {0412.34009},
     mrnumber = {543130},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1977__58__65_0}
}
Piccinini, Livio Clemente. $G$-convergence for ordinary differential equations with Peano phaenomenon. Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977) pp. 65-86. http://www.numdam.org/item/RSMUP_1977__58__65_0/